# SDR 2003F00603

- Difficulty date: September 1, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-800
- Aircraft serial: 30619
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 7002246001
- Condition: Burned
- Location: Seat Row 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT CHECK, SMELLED SMOKE AT ROW 21 ENTERTAINMENT SYSTEM.  TROUBLESHOT SYSTEM.  FOUND BURNED OUT SEAT ELECTRONIC BOX AT ROW 11DEF.  REMOVED AND REPLACED SEAT ELECTRONIC BOX AT ROW 11 DEF.  ENTERTAINMENT SYSTEM CHECKED NORAML IAW 23-34-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
